# SDR 04FDEA00552

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0538501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE FITTING FWD ATTACH POINT BUSHING HAVE CORROSION.  DURING C-CHECK INSPECTION CORROSION WAS FOUND IN THE INNER BORE OF ARC0538-501 OUTBOARD FLAP FORWARD CLEVIS FITTING.  THE SUBJECT CORROSION WAS REMOVED BY OVERSIZING THE SUBJECT HOLE TO 1.220 INCH IN THE RIGHT FITTING AND 1.200 IN THE LT FITTING.  REAMED FITTING MOUNT HOLES IAW DAC CMM 57-44-07 TO 1.220, ALL CORROSION REMOVED.  FABRICATED REPAIR BUSHING IAW DWG 54928911N16-022 AND EO 8-5710-75084.
